# SDR DALA2021090105170

- Difficulty date: August 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 77,909 hours, 29,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 740-760 S4-6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 DENT FOUND AT STA 740-760 S-4L TO S6L AND REQUIRES REPAIR. CORRECTIVE ACTION: REPAIRED UPPER FUSELAGE SKIN STA 740-760 S-4L TO S5L IAW ERA # 593626-14 REV A. (1929545)
